# SDR UIEA2020092802112

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FAIL SAFE STRAP AT STA 955 LOWER FASTENER HOLE CRACKED.  PERFORMED CUT OUT OF FAILSAFE STRAP, IAW BSB SB 53-A0100 FIG 15 + ATLAS 6753A070 (EO).
